Pain & Multi-Symptom Menstrual Relief.
Because your period’s more tha
- Helps you get rid of symptoms associated with menstruation period so you can get on with your life
- Relieves cramps, bloating, fatigue, backache and headache
- 40 caplets
- Contains 500 mg acetaminophen, 60 mg caffeine, and 15 mg pyrilamine maleate (diuretic)
- Please read all label information on delivery